# SDR SWIA202157214

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACKS RETAINER APPROX FS784.15 TO 855.50 HAS CORROSION AS MARKED   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED SIDE SEAT TRACK RETAINER FROM FS784.15 TO FS855.00 ON RH SIDE IAW CRJ700 SRM 51-41-02-001-001-A01.
